# SDR SWAA2013011811556

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 33,518 hours, 19,316 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER INSPAR SKIN HAS TWO CRACKS LOCATED AT STAB STA 111.10.  ONE CRACK IS LOCATED 25 INCHES AFT OF STAB SPAR AND MEASURES 1.25 INCHES LONG.  SECOND CRACK IS LOCATED 32.5 INCHES AFT OF STAB SPAR AND MEASURES 1.25 INCHES LONG.
